<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 27, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 1—83
A characterization of linear operators with property ($A_2$) on the ordered space of Hermitian matrices
Byung Soo Moon
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 1—10
Convex space and KKM families of subsets
Sehie Park
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 11—14
On solving quartic equations over $GF(2^m)$
R. Eier and R. Lidl
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 15—18
Ultra products of atomic Boolean algebras
peter Jipsen and Henry Rose
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 19—25
Appendium: A conformal curvature tensor field on Hermitian manifolds
Haruo Kitahara, Koji Matsuo, and Jin Suk Pak
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 27—30
On Marden's proof of the Borel-Laguerre theorem
Sang-Moon Kim and Young-One Kim
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 31—34
Image area growth of the derivative of an inner function
E. G. Kwon
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 35—38
The Laplace-Beltrami operator and Riemannian submersion with minimal and not totally geodesic fibers
Jeong Hyeong Park
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 39—47
On generalized extremal principles
Sehie Park and Sung Ki Kim
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 49—52
malcev-admissible algebras and associative bilinear maps
Youngso Ko
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 53—58
On a Radon-Nikodym theorem for finitely additive vector measures
Chun Kee Park
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 59—67
Algebraic properties associated with input semigroup $S$ of an automaton
Doo-Ho Kim and Chin-Hong Park
Bull. Korean Math. Soc. 1990 Vol. 27, No. 1, 69—83

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd